Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are the side effects of increased TLC levels in blood? Had kidney transplant

Hi Dr, My name is paramjeet and i am from India (Delhi) .20 days back i got my kidney transplant and on the day one of admission in Hospital i have the High no TLC (0000) in my blood .but still Dr of India operate me and later on when i was in ICU then again my TLC level is 0000 and after the disscharge i got .then after my TLC test done it was again high as usual 0000 and later it was 0000 and after all this my Dr says paramjeet your kidney is working fine ,your rest of the blood test are fine except the Tlc level.then My dr advice me take the injections of( Meropenam 1 gram) twice a day +Tablet Augmenten 625 mg TDS.(thrise a day) Then after the fifth day i again got my TLC test done it come down to 0000.and yesterday i again got my TLC test done it has started increasing to 0000. Now please advise me to what to do.what are the side effects if incresed Tlc level in blood Do reply me ASAP. Regards Paramjeet YYYY@YYYY India-Delhi
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  10785
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
TLC is a marker which indicate your white blood cell count. If any infection occurs in your body then these white blood cell (WBC) fight with the cause(bacteria, virus etc) so their level rises. It actually protects you. So its rise indicates that you have some short of infection in your body. So the doctor gave you the antibiotic (CLAVUM & MEROPENEM) which will kill those bacteria. Dont worry it will come back to normal when the infection will be subsided.
Have you done DLC/DC- neutrophil, lymphocyte, basophil, monocyte, eosinophil that can be helpful in proper understanding.
Answered: Fri, 12 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor